# SDR UPS05243878

- Difficulty date: February 1, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER I/B END HINGE CASTING IS CRACKED AT FASTENER HOLE.  HINGE CASTING REPLACED IAW SRM 51-30-2.
